# SDR CA070514026

- Difficulty date: February 27, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: ST3367009
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT ON APPROACH.  SUBSEQUENT INSPECTION REVEALED LEAKING FUEL NOZZLE MANIFOLD PACKINGS. (TC NR 20070514026)
